RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Lobachevskii J. Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Lobachevskii J. Math., 1999, том 5, страницы 13–28 (Mi ljm145)  

Geodesic monotone vector fields

S. Z. Németh

Computer and Automation Institute of the Hungarian Academy of Sciences

Аннотация: Having in mind the Minty–Browder monotonicity notion, we shall generalize it for vector fields on Riemannian manifolds, defining the geodesic monotone vector fields. The gradients of geodesic convex functions, important in optimization, linear and nonlinear programming on Riemannian manifolds, are geodesic monotone vector fields. The geodesic monotonicity will be related with the first variation of the length of a geodesic. The connection between the existence of closed geodesics and monotone vector fields will also be analyzed. We give a class of strictly monotone vector fields on a simply connected, complete Riemannian manifold with nonpositive sectional curvature, which generalize the notion of position vector fields. The notion of geodesic scalar derivative will be introduced for characterization of geodesic monotone vector fields on such manifolds. The constant sectional curvature case will be analized separately, since it has important peculiarities.

Полный текст: PDF файл (162 kB)

Реферативные базы данных:
Язык публикации: английский

Образец цитирования: S. Z. Németh, “Geodesic monotone vector fields”, Lobachevskii J. Math., 5 (1999), 13–28

Цитирование в формате AMSBIB
\RBibitem{Nem99}
\by S.~Z.~N\'emeth
\paper Geodesic monotone vector fields
\jour Lobachevskii J. Math.
\yr 1999
\vol 5
\pages 13--28
\mathnet{http://mi.mathnet.ru/ljm145}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1752306}
\zmath{https://zbmath.org/?q=an:0970.53021}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ljm145
  • http://mi.mathnet.ru/rus/ljm/v5/p13

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Lobachevskii Journal of Mathematics
    Просмотров:
    Эта страница:389
    Полный текст:289
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020